MathSciNet Relay Station
MathSciNet bibliographic data
MR2193183 35J60 (35B05 35J25)
Mâagli, Habib; Zribi, Malek On a new Kato class and singular solutions of a nonlinear elliptic equation in bounded domains of ${\Bbb R}^n$. Positivity 9 (2005), no. 4, 667–686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement